# SDR 98ZZZX649

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 117884141
- Condition: Failed
- Location: Yaw Csas
- Part time: 25 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED VALVE CURRENT TEST PER BK117B1 MM CHAPTER 709.  REPLACED YAW/CSAS COMPUTER WITH NEW UNIT, CORRECTED PROBLEM.
